Ahmed Y. Abdallah, "Upper semicontinuity of the attractor for lattice dynamical systems of partly dissipative reaction diffusion systems", Journal of Applied Mathematics, vol. 2005, Article ID 759301, 16 pages, 2005. https://doi.org/10.1155/JAM.2005.273
Upper semicontinuity of the attractor for lattice dynamical systems of partly dissipative reaction diffusion systems
We investigate the existence of a global attractor and its upper semicontinuity for the infinite-dimensional lattice dynamical system of a partly dissipative reaction diffusion system in the Hilbert space . Such a system is similar to the discretized FitzHugh-Nagumo system in neurobiology, which is an adequate justification for its study.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.